# SDR DALA1135511318

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 74,194 hours, 12,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51261
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK IN HANGER, CORROSION DAMAGE WAS DISCOVERED TO THE UPPER SURFACE OF THE UPPER CAP OF STA 287 FLOORBEAM AT LBL40.  CORROSION REPAIRED PER ERA 492601-14.REV A.
